# SDR DALA2014102005715

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 59,054 hours, 42,473 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Slide Block
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE UPPER LT SLIDING BLOCK FOR THE TAIL CONE RELEASE CABLE WAS WORN.  MAINTENANCE REPLACED BOTH THE UPPER LT AND RT CABLE BLOCKS AND A FUNCTIONAL TEST WAS PERFORMED.
